# SDR C2XA08CL122

- Difficulty date: November 20, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 23,417 hours, 23,417 cycles
- Engine: Allsn AE3007A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 23078830
- Part serial: BX55141
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 23,417 hours, 17,521 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2733 - THE CREW REPORTED, LOST NR 1 ENGINE INDICATION SEVERAL TIMES.  THE CREW PERFORMED PROCEDURES FROM THE CFM.  MAINTENANCE INSPECTED AND REPLACED THE 1B FADEC.  OPERATIONAL CHECKS WERE GOOD.
